Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 155, NWS Little Rock, AR

May 9, 2021Calhoun County, Ouachita County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at May 9, 2021, 4:57 PM CDT for Calhoun County, Ouachita County, Arkansas. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2021, 4:57 PM CDT (21:57 UTC)
Expired
May 9, 2021, 5:45 PM CDT
In force
48 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Calhoun County, AR, Ouachita County, AR

The radar

The Shreveport radar (KSHV), 152 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 5:54 PM CDTHAIL 1.251 S Camden, ARSOCIAL MEDIA PICTURE SHOWS HALF DOLLAR SIZE HAIL NEXT TO A TAPE MEASURE.
May 9, 5:55 PM CDTHAIL 1.25Camden, ARHALF DOLLAR SIZE HAIL REPORTED IN CAMDEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 1:14 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 10.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2021-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 853 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2021-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
853 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
639 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
490 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

856 
WUUS54 KLZK 092157
SVRLZK
ARC013-103-092245-
/O.NEW.KLZK.SV.W.0155.210509T2157Z-210509T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
457 PM CDT Sun May 9 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Southwestern Calhoun County in southwestern Arkansas...
  Southern Ouachita County in southwestern Arkansas...

* Until 545 PM CDT.

* At 456 PM CDT, a severe thunderstorm was located near Rosston, or
  17 miles north of McNeil, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Camden...                         Louann...
  Poison Springs State Park...      Cullendale...
  White Oak Lake State Park...      Highland Industrial Park...
  East Camden...                    Delhi...
  Kirkland...                       Millers Bluff...
  Frenchport...                     Elliot...
  Cross Roads in Ouachita County... Fairview in Ouachita County...
  Locust Bayou...                   Troy...
  Warner...                         Standard Umpstead...
  Woodberry...                      Buena Vista...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3337 9264 3336 9266 3348 9312 3368 9310
      3360 9249 3336 9256 3337 9259 3336 9261
TIME...MOT...LOC 2156Z 283DEG 37KT 3360 9319 

HAIL...1.00IN
WIND...60MPH
 
$$

Goudsward
1 follow-up statement
779 
WWUS54 KLZK 092226
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
526 PM CDT Sun May 9 2021

ARC013-103-092245-
/O.CON.KLZK.SV.W.0155.000000T0000Z-210509T2245Z/
Calhoun AR-Ouachita AR-
526 PM CDT Sun May 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN CALHOUN AND SOUTHERN OUACHITA COUNTIES...

At 526 PM CDT, a severe thunderstorm was located near Camden, moving
east at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Camden...                         Louann...
Poison Springs State Park...      Cullendale...
White Oak Lake State Park...      Highland Industrial Park...
East Camden...                    Delhi...
Kirkland...                       Millers Bluff...
Frenchport...                     Elliot...
Cross Roads in Ouachita County... Fairview in Ouachita County...
Locust Bayou...                   Troy...
Warner...                         Standard Umpstead...
Woodberry...                      Buena Vista...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3337 9264 3336 9266 3348 9312 3368 9310
      3360 9249 3336 9256 3337 9259 3336 9261
TIME...MOT...LOC 2226Z 277DEG 28KT 3357 9290 

HAIL...1.25IN
WIND...60MPH
 
$$

Goudsward

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 1:34 PM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, May 9, 1:34 PM CDT, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
134 PM CDT Sun May 9 2021

.SHORT TERM...Tonight Through Tuesday Night

...TODAY AND TONIGHT...

Recent mesoanalysis depicted a cold frnt advancing E-S/Ewrd quickly
across N/Wrn AR. Radar mosaic imgry indicated a remnant MCS which
earlier was moving S/wrd over Nrn AR. This complex has since
dissipated w/ a residual outflow bndry present over Cntrl AR near
the I-40 corridor. GOES vis imgry was still indicative of some low-
lvl stratus across much of Srn AR, however over Cntrl AR, mixing has
given way to some clearing which has allowed for diurnal heating to
intensify. Some low-lvl Cu can be disseminated w/ some agitated Cu
evident w/ the beginnings of several new updrafts over Wrn and
Cntrl AR.

Through the remainder of the day and into the evening, no major
changes to the fcst or thought process regarding svr wx potential.
Subtle H500 troughing is expected to overspread the region through
the day with an upper jet max of 50+ kts along the trough basin.
Upper-lvl forcing is expected to remain more modest w/ jet streak
dynamics/DCVA providing some lift/cooling aloft. Additionally, steep
H850-H700 lapse rates of 8-9 C/km will be in place across the FA
this afternoon as mid-lvl height falls/cooling ensue. Sfc and ML
buoyancy progs remain rather stout per morning guidance w/ 2000 to
3000 J/kg across the S/Ern half of the state. Given strong buoyancy
progs and modest bulk shear values of 40-50 kts, a mixed batch of
svr hazards are expected over the S/Ern half of the state this
afternoon and evening.

Latest synoptic and intermittent model initializations have remained
consistent on timing of CI and storm mode depiction/evolution, w/
storms beginning to develop along and ahead of the advancing cold
front over portions of Cntrl AR in the early afternoon hours near 17-
18Z. A period of discrete storm movement seems lkly to persist
following CI through the early evening hours, and thus could
increase the potential for enhanced svr threats including large/
damaging hail and damaging wind gusts. Overall progs for tornadic
potential remain on the lower side given upper lvl unidirectional
shear, however localized low-lvl veering does still support weak,
but favorable hodographs and a conditional, non-zero tornado threat
through the afternoon given discrete storm development and some
lingering residual outflow bndries from morning convection.

Later Sun evening following 00Z, a progression towards upscale
growth into a bigger MCS/complex is expected, w/ the system making
its exit out of Srn AR and into the LA/MS vicinity as the cold frnt
continues to march S/wrd. Following the FROPA, the svr wx threat
should diminish rather quickly over much of Srn and S/Ern AR.

In addition to svr hazards Sun evening, some locally heavy rainfall
is expected given very abundant bndry layer moisture content, w/
Pwat values in excess of 1.5 to 1.8 inches. Training cells or
complexes may lead to excessive rainfall and some flash flooding
tonight, particularly over Srn AR.

...MONDAY...

A broad region of sfc anticyclonic flow and high pressure wl begin
to sag S/wrd out of the Upper Midwest and into the Srn Cntrl Plains,
w/ Nrly winds becoming prevailing pattern through the remainder of
the short term fcst. Drier air wl once again filter into the region
through the day providing some much needed relief from the early
season mugginess, however some lingering PoPs wl remain over much of
the Srn portion of the state as multiple H500 impulses traverse
through mean zonal flow. Given weaker moisture content in the low
lvls, the overall svr threat wl remain minimal w/ some occasional
thunder possible.

...TUESDAY...

A similar day wl prevail on Tues for the FA w/ Nrn sfc high pressure
beginning slide E/wrd, and winds veering to become more E/rly. PoPs
are anticipated to increase in magnitude over the S/Wrn portion of
the state through the day as a more pronounced H500 wave swings
E/wrd out of the Rockies. Given more pronounced forcing, more
widespread PoPs are anticipated w/ more ocsnl thunder possible
through the day.

&&

.LONG TERM...Wednesday Through Sunday

Unsettled weather is expected to continue into the long term period.
However, this continued unsettled weather is expected to last until
around late Wednesday night as major global models suggest
precipitation tapering off from NW to SE. Current thinking suggests
heavier rainfall totals will likely be situated over southern AR for
storms on Wednesday as the system looks to stay along or south of
the AR/LA state line. Severe weather looks to remain an isolated
threat.

As shower activity subsides on Wednesday, high pressure builds in
through the end of the week lowering PoPs and bringing cooler and
dryer air into the CWA late week. Temperatures look to remain in the
70s during the day while low temperatures stay in the upper 40s to
low 50s.

These calm and dry conditions look to be short lived as another
upper level disturbance swings into the area for the weekend.
Overall, effects to the CWA will have to be worked out over the next
few days as models differ on exact time, location, and rainfall
coverage.

&&

.AVIATION...09/18Z TAFs Discussion

A cold frnt was noted Sun afternoon draped over N/Wrn AR, and was
moving S/Ewrd, already through terminals HRO and BPK. Windy condns
wl continue ahead and behind the frnt through the remainder of Sun
w/ strong N/Wrlies behind the bndry. SHRA/TSRA development along and
ahead of the frnt is expected through the afternoon/evening,
impacting all Cntrl and Srn terminals. Some reduced CIGS/VIS wl
accompany any precip w/ MVFR/IFR condns expected. Following the
FROPA late Sun night, precip wl clear over the region through the
end of the PD, w/ BKN/OVC skies expected to remain and gusty N/Wrly
winds becoming more N/Erly by Mon morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     47  66  48  66 /   0  20  20  30
Camden AR         53  67  53  66 /  60  30  60  70
Harrison AR       44  63  45  62 /   0  20  10  40
Hot Springs AR    51  66  51  64 /  10  30  50  60
Little Rock   AR  51  66  51  65 /  20  20  40  50
Monticello AR     54  65  54  66 /  90  30  50  60
Mount Ida AR      48  66  49  63 /  10  30  50  60
Mountain Home AR  45  63  45  64 /   0  20  10  30
Newport AR        48  65  50  66 /   0  10  20  20
Pine Bluff AR     52  65  53  66 /  60  20  50  50
Russellville AR   49  68  49  65 /   0  20  30  40
Searcy AR         48  66  48  66 /  10  20  30  30
Stuttgart AR      52  66  53  67 /  40  20  40  40
&&

.LZK Watches/Warnings/Advisories...
Wind Advisory until 5 PM CDT this afternoon FOR Jackson-Lawrence-
Randolph-Woodruff.

&&

Short Term...GREEN / Long Term...CONDRY
Aviation...GREEN
Hazardous weather outlook, May 9, 1:28 PM CDT, 3 hours 29 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
128 PM CDT Sun May 9 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-101000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
128 PM CDT Sun May 9 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...This Afternoon and Tonight

Strong winds will continue through much of today with sustained
speeds up to 20 to 30 mph and gusts up to 40 mph, especially in
higher terrain.

Additionally, thunderstorms continue to develop with isolated
severe storms possible over central parts of Arkansas early this
afternoon. The possibility of severe storms will then shift to
south and southeast Arkansas this afternoon and into tonight.

The storms will be capable of producing large hail and damaging
wind. While the chances of a tornado are low, it can not be
discounted entirely. Torrential rainfall is also likely with at
least an isolated threat for flash flooding.

.DAYS TWO THROUGH SEVEN...Monday Through Saturday

Additional rainfall, some heavy, is expected through mid- week
and flash flooding will remain possible. Increasing flows on area
rivers may also become a concern over the southern half of
Arkansas, especially locations already at or above flood stage.

.Spotter Information Statement...

Spotters are strongly encouraged to contact the NWS with any
severe weather reports today and tonight.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Special weather statement, May 9, 4:04 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Little Rock AR
404 PM CDT Sun May 9 2021

ARZ044>046-092130-
Pulaski AR-Lonoke AR-Prairie AR-
404 PM CDT Sun May 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PRAIRIE...
NORTHWESTERN LONOKE AND NORTHEASTERN PULASKI COUNTIES UNTIL 430 PM
CDT...

At 403 PM CDT, Doppler radar was tracking a strong thunderstorm near
Little Rock AFB, moving east at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Jacksonville...                   Cabot...
Little Rock AFB...                Ward...
Austin in Lonoke County...        Thurman...
Old Austin...                     Parnell...
Sylvania...                       Olmstead...
Gibson...                         Macon...
Butlerville...                    Hickory Plains...
Woodlawn...                       Fairview in Lonoke County...
Cato...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Arkansas.

LAT...LON 3484 9193 3492 9227 3493 9226 3493 9223
      3495 9223 3502 9211 3505 9197 3505 9193
      3502 9188 3503 9183 3499 9170
TIME...MOT...LOC 2103Z 277DEG 26KT 3496 9213

62
Special weather statement, May 9, 4:29 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Little Rock AR
429 PM CDT Sun May 9 2021

ARZ045-046-092200-
Lonoke AR-Prairie AR-
429 PM CDT Sun May 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PRAIRIE AND NORTHERN
LONOKE COUNTIES UNTIL 500 PM CDT...

At 429 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sylvania, or 8 miles east of Cabot, moving east at 50 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Cabot...                          Hazen...
De Valls Bluff...                 Ward...
Carlisle...                       Barrettsville...
Thurman...                        Old Austin...
Parnell...                        Hallsville...
Sylvania...                       Butlerville...
Childers...                       Hickory Plains...
Woodlawn...                       Center Point...
Fairview in Lonoke County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Arkansas.

LAT...LON 3473 9143 3488 9203 3504 9194 3505 9192
      3503 9190 3503 9189 3502 9188 3503 9180
      3490 9143
TIME...MOT...LOC 2129Z 268DEG 42KT 3495 9187

62
Local storm report, May 9, 4:43 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
443 PM CDT SUN MAY 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             BEARDEN                 33.73N  92.62W
05/09/2021  E1.00 INCH       OUACHITA           AR   TRAINED SPOTTER

&&

EVENT NUMBER LZK2100621

232
Local storm report, May 9, 4:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
446 PM CDT SUN MAY 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     HAIL             MOUNT VERNON            35.22N  92.13W
05/09/2021  E2.75 INCH       FAULKNER           AR   SOCIAL MEDIA

            SOCIAL MEDIA PICTURE OF BASEBALL SIZE HAIL.

&&

EVENT NUMBER LZK2100622

GOUDSWARD
Local storm report, May 9, 4:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
453 PM CDT SUN MAY 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             KENSETT                 35.24N  91.67W
05/09/2021  E1.00 INCH       WHITE              AR   SOCIAL MEDIA

            QUARTER SIZE HAIL IN KENSETT VIA SOCIAL MEDIA.

&&

EVENT NUMBER LZK2100623

GOUDSWARD
Special weather statement, May 9, 4:53 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Little Rock AR
453 PM CDT Sun May 9 2021

ARZ045>047-092230-
Monroe AR-Lonoke AR-Prairie AR-
453 PM CDT Sun May 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PRAIRIE...EAST CENTRAL
LONOKE AND NORTHWESTERN MONROE COUNTIES UNTIL 530 PM CDT...

At 453 PM CDT, Doppler radar was tracking a strong thunderstorm near
Carlisle, or 8 miles southeast of Lonoke, moving east at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Clarendon...                      Hazen...
De Valls Bluff...                 Carlisle...
Fredonia...                       Roe...
McCreanor...                      Dobbs Landing...
Peppers Landing...                Prairie Center...
Parkers Corner...                 Hallsville...
Screeton...                       Slovak...
Tollville...                      Culler...
Brasfield...                      Center Point...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and eastern Arkansas.

LAT...LON 3460 9125 3465 9190 3477 9183 3487 9163
      3496 9137 3491 9137 3491 9132
TIME...MOT...LOC 2153Z 262DEG 35KT 3474 9176

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 3:58 AM CDTSpecial Weather StatementLZKNewton47 min
May 9, 4:56 AM CDTSpecial Weather StatementLZKPolk49 min
May 9, 5:15 AM CDTSpecial Weather StatementLZKMarion45 min
May 9, 5:19 AM CDTSpecial Weather StatementLZKStone41 min
May 9, 5:45 AM CDTSpecial Weather StatementLZKFulton45 min
May 9, 5:56 AM CDTSpecial Weather StatementLZKIzard49 min
May 9, 6:04 AM CDTSpecial Weather StatementLZKPerry41 min
May 9, 6:27 AM CDTSpecial Weather StatementLZKConway18 min
May 9, 6:34 AM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Van Buren29 min
May 9, 7:05 AM CDTSpecial Weather StatementLZKCleburne40 min
May 9, 7:13 AM CDTSpecial Weather StatementLZKFaulkner32 min
May 9, 10:11 AM CDTSpecial Weather StatementLZKBoone49 min
May 9, 10:53 AM CDTSpecial Weather StatementLZKBaxter, Marion37 min
May 9, 11:28 AM CDTSpecial Weather StatementLZKBaxter, Fulton, Izard, Searcy47 min
May 9, 11:50 AM CDTSevere Thunderstorm WarningLZKBaxter, Izard, Searcy, Stone, Van Buren29 min
May 9, 12:22 PM CDTSpecial Weather StatementLZKStone38 min
May 9, 12:53 PM CDTSpecial Weather StatementLZKVan Buren37 min
May 9, 1:31 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Van Buren44 min
May 9, 1:59 PM CDTTornado WarningLZKCleburne, Conway, Faulkner, Van Buren11 min
May 9, 2:12 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Van Buren, White33 min
May 9, 2:35 PM CDTSpecial Weather StatementLZKGarland25 min
May 9, 2:38 PM CDTSpecial Weather StatementLZKSaline37 min
May 9, 2:41 PM CDTSevere Thunderstorm WarningLZKFaulkner, Prairie, White49 min
May 9, 2:47 PM CDTSpecial Weather StatementLZKDallas28 min
May 9, 3:03 PM CDTSpecial Weather StatementLZKGarland27 min
May 9, 3:14 PM CDTSpecial Weather StatementLZKDallas46 min
May 9, 3:19 PM CDTSpecial Weather StatementLZKWoodruff26 min
May 9, 3:20 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Ouachita40 min
May 9, 3:21 PM CDTSpecial Weather StatementLZKSaline24 min
May 9, 3:25 PM CDTSpecial Weather StatementLZKJackson35 min
May 9, 3:27 PM CDTSevere Thunderstorm WarningLZKClark, Montgomery, Pike24 min
May 9, 3:30 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, White, Woodruff45 min
May 9, 3:32 PM CDTSpecial Weather StatementLZKHot Spring28 min
May 9, 3:41 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White34 min
May 9, 3:47 PM CDTSevere Thunderstorm WarningLZKClark, Pike43 min
May 9, 3:51 PM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita39 min
May 9, 3:57 PM CDTSpecial Weather StatementLZKGrant48 min
May 9, 3:58 PM CDTSpecial Weather StatementLZKHot Spring47 min
May 9, 4:04 PM CDTSpecial Weather StatementLZKLonoke26 min
May 9, 4:12 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, White, Woodruff48 min
May 9, 4:22 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita38 min
May 9, 4:27 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline48 min
May 9, 4:29 PM CDTSpecial Weather StatementLZKPrairie31 min
May 9, 4:53 PM CDTSpecial Weather StatementLZKPrairie37 min
May 9, 4:56 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff19 min
May 9, 4:58 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas47 min
May 9, 5:04 PM CDTSpecial Weather StatementLZKGrant26 min
May 9, 5:08 PM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita52 min
May 9, 5:09 PM CDTSevere Thunderstorm WarningLZKArkansas, Grant, Jefferson, Lonoke, Prairie51 min
May 9, 5:22 PM CDTSpecial Weather StatementLZKMonroe38 min
May 9, 5:39 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Jefferson, Lincoln51 min
May 9, 5:40 PM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Drew38 min
May 9, 5:42 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Ouachita48 min
May 9, 5:47 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe14 min
May 9, 6:08 PM CDTSpecial Weather StatementLZKCleveland, Dallas52 min
May 9, 6:11 PM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita49 min
May 9, 6:20 PM CDTSpecial Weather StatementLZKDrew25 min
May 9, 6:23 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Drew, Ouachita37 min
May 9, 6:26 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln49 min
May 9, 6:30 PM CDTSpecial Weather StatementLZKArkansas45 min
May 9, 6:55 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun35 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.